| Model Number |
MMT-7008B |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Calibration Problem (2890)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
01/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 12 mmol/l and the sensor glucose was 2.2 mmol/l.Insulin delivery was suspended due to sensor values.Sensor value that triggered the suspend event was 2.2 mmol/l.Suspend on low limit in sensor settings was 4 mmol/l.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor will not be returned for analysis.